TITLE

Acquired Curly Hair: A New Paraneoplastic Symptom?

AUTHOR(S)
Tegner, Eva; Tegner, Hans
PUB. DATE
July 1998
SOURCE
Acta Dermato-Venereologica;7/21/98, Vol. 78 Issue 4, p302
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Evaluates hair changes as a symptom of esophageal cancer. Effect of etretinate and isotretinoin treatments on hair; Correlation between hypertrichosis lanuginosa acquisita and tumor developments; Occurrence of alopecia in malignant disease.
ACCESSION #
4342647

 

Related Articles

  • Heptaminol.  // Reactions Weekly;6/27/2009, Issue 1258, p17 

    The article describes a case of hair lightening in a 41-year-old male hemodialysis patient treated by heptaminol. It references a study by L. Gharibi et al, published in the April 15, 2009 issue of the "Dermatology Online Journal." The medical history of the patient is detailed. Also mentioned...

  • Bronchospasm induced by isotretinoin. Sabrof, R.A.; Staughton, R.C.D. // BMJ: British Medical Journal (International Edition);4/6/96, Vol. 312 Issue 7035, p886 

    Reports on a case of a 16-year-old boy with bronchospasm occurring during treatment with isotretinoin. Initial treatment of isotretinoin for resistant acne; Exacerbation of asthma leading to severe bronchospasm; Effect of retinoid on the respiratory tract; Caution on the use of isotretinoin and...

  • Isotretinoin.  // Reactions Weekly;12/8/2012, Issue 1431, p26 

    The article describes the case of an adolescent boy who experienced severe elbow myalgia and weakness after receiving isotretinoin treatment for acne vulgaris.

  • Isotretinoin.  // Reactions Weekly;8/6/2011, Issue 1363, p26 

    The article describes the case of a 17-year-old boy who developed deep venous thrombosis during treatment with isotretinoin.

  • Isotretinoin.  // Reactions Weekly;2/18/2012, Issue 1389, p29 

    The article describes cases of four patients who developed inflammatory back pain during treatment with isotretinoin for acne vulgaris.

  • Acitretin/isotretinoin.  // Reactions Weekly;1/28/2012, Issue 1386, p6 

    The article reports on the case of two patients who developed angioedema while being treated with either acitretin or isotretinoin.

  • Isotretinoin.  // Reactions Weekly;1/19/2013, Issue 1435, p16 

    The article describes the case of a 16-year-old girl who developed optic neuritis while receiving isotretinoin for juvenile acne.

  • Isotretinoin.  // Reactions Weekly;7/7/2012, Issue 1409, p29 

    The article describes the cases of three boys and one girl aged 14 to 18 years who developed mild cheilitis and abnormal laboratory parameters during treatment with low-dose isotretinoin for severe acne.

  • Isotretinoin.  // Reactions Weekly;9/22/2012, Issue 1420, p30 

    The article describes the case of an 8-year-old who developed bone marrow oedema while receiving isotretinoin for neuroblastoma.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics